# SDR GTIA2025102339145

- Difficulty date: October 21, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N3643
- Make and model: Airbus A320-232
- Aircraft serial: 6616
- Aircraft time: 35,518 hours, 16,214 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/O NOTICED SMELL OF DRY SOCKS DURING TAKE OFF WE COMPLETED. "QRH ELIMINATION OF ODOR/FUMES PROCEDURE. PACK ONE WAS TURNED OFF.-REF TSM 05-50-00-810-831-A PARA 4A TYPE 2 + 3. REF TSM 71-00-00-810-801-A STEPS 1,2, 3A, + B1 SUSPECTED ENG 1 FOR ODOR. CONTINUE TO PARA 4A, B, C, D, E. NO LEAKS NOTED. PERFORMED LEVEL A DECONTAMINATION IAW AMM 21-00-00-615-802-A. CONTINUE ON LP 3534785-2.
